# SDR UALA2013032601913

- Difficulty date: March 26, 2013
- Submitted: April 12, 2013
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 90,027 hours, 14,375 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT PORTABLE EMERGENCY LIGHT INOPERATIVE. LIGHT ASSY REPLACED AND OPS CHECKED NORMAL AS PER AMM.
